zbMATH — the first resource for mathematics

A new axiomatization for involutive monoidal t-norm-based logic. (English) Zbl 0998.03024
The paper gives an alternative axiomatization for the monoidal t-norm-based residuated logic originally introduced by F. Esteva and L. Godo [Fuzzy Sets Syst. 124, 271-288 (2001; Zbl 0994.03017)]. The presented approach stresses the geometric understanding of Girard monoids, especially the rotation invariance \(T(x,y)\leq z\) iff \(T(y,N(z))\leq N(x)\), where \(T\) is a left-continuous triangular norm and \(N\) is a strong negation. The rotation invariance is transformed into axiom schemata for logical calculi, and then serves as a substitute for the standard adjointness condition linking conjunction and implication connectives in t-norm-based residuated logics. The proposed new (and equivalent) axiomatization may give new interesting results in the recently introduced residuated fuzzy logic based on left-continuous t-norms.

03B52 Fuzzy logic; logic of vagueness
Full Text: DOI
[1] Esteva, F.; Godo, L., Monoidal t-norm-based logictowards a logic for left-continuous t-norms, Fuzzy sets and systems, 124, 271-288, (2001) · Zbl 0994.03017
[2] Esteva, F.; Godo, L.; Hájek, P.; Navara, M., Residuated fuzzy logic with an involutive negation, Arch. math. logic, 39, 103-124, (2000) · Zbl 0965.03035
[3] Gottwald, S., Axiomatizations of t-norm based logics—a survey, Soft comput., 4, 63-67, (2000)
[4] Gottwald, S., A treatise on many valued logics, studies in logic and computation, (2001), Research Studies Press Baldock, Hertfordshire, UK
[5] Hájek, P., Metamathematics of fuzzy logic, trends in logic, vol. 4, (1998), Kluwer Acad. Publ. Dordrecht · Zbl 0937.03030
[6] Jenei, S., Geometry of left-continuous t-norms with strong induced negations, Belg. J. oper. res. statist. comput. sci., 38, 5-16, (1998) · Zbl 1010.03520
[7] Jenei, S., Structure of left-continuous triangular norms with strong induced negations. (I) rotation construction, J. appl. non-classical logics, 10, 83-92, (2000) · Zbl 1033.03512
[8] S. Jenei, Structure of Girard monoids on [0,1], in: S. Rodabaugh, E.P. Klement (Eds.), Topological and Algebraic Structures in Fuzzy Sets, Kluwer Acad. Publ., Dordrecht, to appear. · Zbl 0993.68123
[9] Klement, E.P.; Mesiar, R.; Pap, E., Triangular norms, (2000), Kluwer Acad. Publ. Dordrecht · Zbl 0972.03002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.